Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dobritsa, V P

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:270
Abstract pages:839
Full texts:362
References:19

http://www.mathnet.ru/eng/person20013
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190199

Publications in Math-Net.Ru
2002
1. V. P. Dobritsa, G. É. Yakh'yaeva, “On homomorphisms of fuzzy groups”, Sibirsk. Mat. Zh., 43:1 (2002),  64–69  mathnet  mathscinet  zmath; Siberian Math. J., 43:1 (2002), 47–51  isi
1994
2. V. P. Dobritsa, “Computability of the set of computable indexing schemes of the class of constructable models”, Mat. Zametki, 55:5 (1994),  43–50  mathnet  mathscinet  zmath; Math. Notes, 55:5 (1994), 466–470  isi
3. V. P. Dobritsa, “Conditions of effective infinity for the set of computable indexings of a class of constructive models”, Sibirsk. Mat. Zh., 35:1 (1994),  66–69  mathnet  mathscinet  zmath; Siberian Math. J., 35:1 (1994), 62–64  isi
1989
4. V. P. Dobritsa, “Computable classes of constructive models with non-limit-equivalent indexations”, Mat. Zametki, 46:4 (1989),  8–13  mathnet  mathscinet  zmath; Math. Notes, 46:4 (1989), 758–761  isi
5. V. P. Dobritsa, “Computability of some subclasses of a computable class of constructive models”, Sibirsk. Mat. Zh., 30:3 (1989),  45–51  mathnet  mathscinet  zmath; Siberian Math. J., 30:3 (1989), 382–386  isi
1987
6. V. P. Dobritsa, “Semilattices of computable indexings of classes of constructive models”, Algebra Logika, 26:5 (1987),  558–576  mathnet  mathscinet
7. V. P. Dobritsa, “Local classes and computable indexings”, Algebra Logika, 26:2 (1987),  165–190  mathnet  mathscinet
8. V. P. Dobritsa, “Structural properties of computable classes of constructive models”, Algebra Logika, 26:1 (1987),  36–62  mathnet  mathscinet
1986
9. V. P. Dobritsa, “The number of computable indexations of finite classes of constructive models”, Mat. Zametki, 40:1 (1986),  93–97  mathnet  mathscinet  zmath; Math. Notes, 40:1 (1986), 551–553  isi
10. V. P. Dobritsa, “Complexity of index sets of computable classes with a finite number of constructive systems”, Sibirsk. Mat. Zh., 27:5 (1986),  68–74  mathnet  mathscinet  zmath; Siberian Math. J., 27:5 (1986), 685–690  isi
1983
11. V. P. Dobritsa, “Complexity of the index set of a constructive model”, Algebra Logika, 22:4 (1983),  372–381  mathnet  mathscinet
12. V. P. Dobritsa, “Some constructivizations of abelian groups”, Sibirsk. Mat. Zh., 24:2 (1983),  18–25  mathnet  mathscinet  zmath; Siberian Math. J., 24:2 (1983), 167–173  isi
1981
13. V. P. Dobritsa, “Constructivizable abelian groups”, Sibirsk. Mat. Zh., 22:3 (1981),  208–213  mathnet  mathscinet  zmath
1978
14. V. P. Dobritsa, A. T. Nurtazin, N. G. Khisamiev, “Constructive periodic abelian groups”, Sibirsk. Mat. Zh., 19:6 (1978),  1260–1265  mathnet  mathscinet  zmath; Siberian Math. J., 19:6 (1978), 886–890  isi
1977
15. V. P. Dobritsa, “Computability of certain classes of constructive algebras”, Sibirsk. Mat. Zh., 18:3 (1977),  570–579  mathnet  mathscinet  zmath; Siberian Math. J., 18:3 (1977), 406–413  isi
1975
16. V. P. Dobritsa, “The recursively numerated classes of constructive extensions, and the selfstability of algebras”, Sibirsk. Mat. Zh., 16:6 (1975),  1148–1154  mathnet  mathscinet  zmath; Siberian Math. J., 16:6 (1975), 879–883  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022